2015, Volume 16, Issue Number 2

Open Access Open Access  Restricted Access Subscription or Fee Access

Table of Contents


Fixed Point Theorems for Three Pairs of Occasionally Weakly Compatible Mappings in Fuzzy Metric Spaces PDF
Priyanka Nigam, S. S. Pagey 1-8
Empirical Bayes Inference for the Parameter of Pareto Distribution Based on Longitudinal Data PDF
Naiyi Li, Yuan Li, Yongming Li, Yang Liu 9-15
Strike-Slip Fault Model with Variable Discontinuity in Monoclinic Elastic Half-Space PDF
Dinesh Kumar Madan, Poonam Arya, N.R. Garg 16-25
Supereulerian Graphs and Small Matching Number PDF
Xiaofeng Wang, Taoye Zhang, Brandon Kimes, Dianlin Li 26-34
A common fixed point theorem in Fuzzy metric space using implicit relation PDF
S. Manro 35-42
Using the modified extended direct algebraic method for complex fractional differential equation PDF
Nasir Taghizadeh, Mona Najand Foumani 43-50
Moderate deviation principles for recursive regression estimators defined by stochastic approximation method PDF
Yousri Slaoui 51-60
Score prediction using old databases in IPL PDF
A. Rennie, G. N. Singh 61-67

Disclaimer/Regarding indexing issue:

We have provided the online access of all issues and papers to the indexing agencies (as given on journal web site). It’s depend on indexing agencies when, how and what manner they can index or not. Hence, we like to inform that on the basis of earlier indexing, we can’t predict the today or future indexing policy of third party (i.e. indexing agencies) as they have right to discontinue any journal at any time without prior information to the journal. So, please neither sends any question nor expects any answer from us on the behalf of third party i.e. indexing agencies.Hence, we will not issue any certificate or letter for indexing issue. Our role is just to provide the online access to them. So we do properly this and one can visit indexing agencies website to get the authentic information.